Couldn't find what you looking for?

TRY OUR SEARCH!

I would really be thank-ful if anybody could shed some light on my situation........

Took Levonelle 1 step after my boyfriend penetrated me ( without actually coming inside) without the use of a condom.
The next week after taking the pill, I experienced some light spotting for 3 days.
Now my period, which was due a week ago, has still not arrived.

I have taken two of the claimed 99.9% accurate pregnancy tests and both are negative.

Is my cycle just really messed up?
Should I be worried?

Kat.....x

Loading...

This is common after taking Plan B contraceptives. These often make you bleed and cramp and create a new menstrual cycle. Chances are, you are not pregnant and will get your period within the next 4-8 weeks. (Sometimes this pill can make you skip one month.)
Reply

Loading...

3 and a half weeks ago I took Levonelle 1500 pill. My boyfriend and I were having unprotected sex because I was on the last day of my period and I thought there was no real chance of getting pregnant. I was told by a friend that some women ovulate the same day your period starts so there is still a chance sperm could fertilize an egg, especially when sperm can live inside you for some time.
I quickly booked an appointment to see my doctor and took the MAP, this was around 30 hours after unprotected sex. I have, in my 20's taken the MAP several times and had never experienced any side effects what so ever. This time I felt nauseous on the brink of retching but not vomiting, sore breasts, dizziness, light cramps and unable to concentrate making obvious mistakes at work and feeling extremely tired. 4 days after taking the MAP I started to bleed, lightly at first, brown in colour and then having to use a reg tampon. This lasted 4 days and suddenly stopped. My symptoms persisted and only a few days ago did they finally become less. Still sore breasts and nausea but not so intense. I went to the sexual health clinic and they did a pregnancy test and negative but she said to wait until my due date of my period and do another. She said that the effects of the MAP generally only last a couple of days and she thought I was actually pregnant from all my symptoms. My period was due 2 days ago, I took a test then and negative again. I read this is normal to have a late period after taking the MAP. Today I have started to bleed, well it's made a brown mark on my panty liner and that's it. The whole day and that's it. Is this my period? little cramps but usually before my period I have intense cramps and my periods are generally heavy and are never brown in colour. Once I start my period my breasts immediately stop hurting and they are still tender and sore and prickly feeling in my nipples. Could I be pregnant? Should I see a doctor or am I worrying over silly things? 

Sorry for the long post, wanted to get everything across. Any help will be appreciated. Thanks.
Reply

Loading...

Hi can I ask if you have had any further news ?
Reply

Loading...

Hello Taz.mania,



what happened to you?? Was everything all right?
Reply

Loading...